# SDR CA010627025

- Difficulty date: June 12, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Failed
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) NR 2 ENGINE OIL PRESSRE BEGAN TO FLUCTATE DURING CRUISE. THE PRESSURE DROP FOLLOWED BY AN INCFREASE IN OIL TEMP. THE PILOT INITIATED AN IN FLIGHT SHUTDOWN. ENGINE OIL PUMP REPLACED.
